# SDR SWAA032055

- Difficulty date: September 14, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 21,575 hours, 18,214 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435333
- Part serial: 5161
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT OUTBD AFT T/E FLAP DELAMINATED AT INBOARD CORNER.  REMOVED AND REPLACED OUTBOARD AFT T/E FLAP PER MM.
